MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR403900
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A health care professional reported that during an angioplasty, an enterprise2 4mmx39mm no tip vascular reconstruction device (encr403900, 8697553) was impeded in the proximal end of a prowler select plus 150/5cm microcatheter (606s255x , 31527346) and could not advance any more.The doctor removed the stent and microcatheter from the patient and switched to new devices to complete the procedure.The surgery was prolonged by about 10 minutes.There was no patient injury reported.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Section b5: additional event information was received indicating that the stent body of the case was not available for return, only delivery system will be returned for analysis.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Complaint conclusion: a health care professional reported that during an angioplasty, an enterprise 2 4mmx39mm no tip vascular reconstruction device (encr403900, 8697553) was impeded in the proximal end of a prowler select plus 150/5cm microcatheter (606s255x , 31527346) and could not advance any more.The doctor removed the stent and microcatheter from the patient and switched to new devices to complete the procedure.The surgery was prolonged by about 10 minutes.There was no patient injury reported.No additional information is available.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4mmx39mm no tip vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and as reported in the additional information, the stent component was not attached to the delivery system and it was not returned for evaluation.Multiple kinks were found on the distal end of the delivery wire.The kinked non-concentric loops of the delivery wire were also found slightly stretched under magnification.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.Although the detached condition of the stent prevented proper functional testing for the impeded condition reported, the complaint is confirmed based on the damage of the delivery wire.It is suggested that excessive force could had been inadvertently applied during the attempts to advance the stent through the damaged concomitant microcatheter, resulting in the kinked condition of the delivery wire.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The stent detachment was not originally reported, and the exact time of occurrence cannot be determined; therefore, this is not considered related to the issue reported.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ do not partially deploy the stent from the introducer.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.¿ confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22509636
Report Number3008114965-2025-00730
Device Sequence Number9264953
Product Code NJE
UDI-Device Identifier10886704075400
UDI-Public(01)10886704075400(17)260928(10)8697553
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2026
Device Catalogue NumberENCR403900
Device Lot Number8697553
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer07/23/2025
07/29/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date07/23/2025
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown